MathSciNet Relay Station
MathSciNet bibliographic data
MR1653543 15A60
Elsner, L.; Ikramov, Kh. D. Normal matrices: an update. Linear Algebra Appl. 285 (1998), no. 1-3, 291–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement